gastroenterologist-icon
Constipation
When I take cremaffin plus my bowel movement is soft but after stopping the syrup again the constipation occurrs. Is cremaffin plus is safe to take 5 days in a week.
580 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

U try isabgol husk that has least side effects Mainly try with dietary modifications Have plenty of fluid and vegetables Fiber rich food take regular exercise Try yoga meditation Also keep a watch on your weight if u r overweight If these r not working try isabgol husk
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
It is safe,but donot take it for prolong period beyond 3 months
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.